MAUDE Adverse Event Report: DEPUY MITEK LLC US RESTORE ACL GRAFT SIZER *EA; ORTHOPAEDIC GRAFT SIZER

DEPUY MITEK LLC US RESTORE ACL GRAFT SIZER *EA; ORTHOPAEDIC GRAFT SIZER
Catalog Number 232015
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via phone that post to an acl procedure during the sterilization process it was noticed that bits of tissue are getting stuck in the center of the customer's graft sizer block.The sales rep stated that the device is deteriorating and is coarse.The customer has sterility concerns.The procedure had been completed with the device before the issue was found.There was no patient harm or surgical delay to the case.The sales rep could not provide a lot number for the device but stated that the device is an older device and has seen heavy used in the field.The device will be returning for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes mitek is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
ORTHOPAEDIC GRAFT SIZER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8812714
Report Number1221934-2019-57729
Device Sequence Number2625153
Product Code NBH
UDI-Device Identifier10886705010950
UDI-Public10886705010950
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232015
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/14/2019
Patient Sequence Number1